| Model Number |
9-ASD-009 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported a 9mm amplatzer septal occluder was chosen for implant on (b)(6) 2022.During procedure, the device was delivered in the patient using a 7fr amplatzer torqvue delivery system.Upon deployment, the left atrial disc presented with a cobra deformation.The device was re-sheathed and removed.The device was re-sheathed and tested outside the patient and the deformity remained.The device was not used and exchanged with a non-abbott device.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.Please note, per the instructions for use, the recommended size delivery system for use with a 9mm septal occluder is an 6fr.A 7fr sheath was used to deliver the device.